Re: 10 days 8 hours, how much more can I take
Dann, so sorry for what you are going through,(been there,done that).all i can tell you is that it will all go away eventually.you are trying to go off methadone?unfortunatly, methadone takes much longer to detox off of and get out of your system as it has a much longer half life than other narcotics.I really feel for ya.Have you ever tried taking a really hot bath with epsom salts? I have really horrible spasticity in my legs caused by a spinal cord surgery.I do this every night and every morning just to try and relieve that awful tightness in my legs.It really does work.The magnesium in the epsom acts as a muscle relaxant and is actually absorbed through your skin.You might want to give it a try.if it can work on the level of spasticity in mY legs, I think it would give you at least some relief.
I know that brain fog is the absolute worst.i don't know how I managed to even drive my car some days while detoxing from hydro,and a few other assorted meds.But it does eventually go away, you just have to hang in there.I know that it is easier said than done but as my grandma used to say, this too,shall pass.
You are doing a very difficult thing but you will be a much better person and mother once you come out the other side,i promise.if you are ever tempted to go back to your old ways, just look deeply into the eyes of your son.this is why you are doing this.my kids were my anchor during the worst times.I hope things get better for you soon.Hang in there okay?We are always here for ya. take care, Marcia